# SDR BB07094

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 74,355 hours, 31,718 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 161N40011
- Part serial: 2200081
- Condition: Failed
- Location: Lt Mlg
- Part time: 72,796 hours, 30,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 304 PHX - CLT AFTER TAKEOFF FROM PHX, THE FLT CREW GOT A LANDING GEAR DISAGREE INDICATION AND A LANDING GEAR DOOR OPEN INDICATION.  CYCLED GEAR AND STILL HAD INDICATION.  RETURNED TO PHX.  AN EMERGANCY WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENACE REPLACED LEFT MLG RETRACTION ACTUATOR.
